# SDR IPXA1666678

- Difficulty date: May 12, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 38,711 hours, 11,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310090
- Part serial: 001403
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING OTBD T/E FLAP LWR SURFACE T/E WEDGE AT MID AREA DELAMINATION.  FIBERGLASS PREPAGE LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A(1), FIG 9, REV 49.
